# SDR FDEA202301270169

- Difficulty date: January 27, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,291 hours, 19,811 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: DAN3072410PN
- Part serial: NA
- Condition: Chafed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MDIS  662     26-12  4356     27JAN23  RIC  OPEN  U  RAMP CREW REPORTS SMOKE COMING FROM AFT BELLY AREA.  MX CALLED OUT AND SHUT OFF A/C POWER, FIRE DEPT  NOTIFED AS PRECAUTION.   REF AWM 25-52-04, RETERMINATED WIRES 2454-5004, 2454-5006,2451-6604,2451-6605, 2451-6606 AND GND                    2552-678 AND REPLACED CONNECTOR 4003VCA,  WILL NEED OPS CHECKS WHEN C/B PANEL 923VU IS INSTALLED. REF   WRI 24-50-4381, 4003VC REPLACED.  REF E.A. 6-2550-T0372669 HAS BEEN COMPLETED. ALL   SYSTEMS OPERATE NORMALLY
